# SDR ABXA9701318

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5711 · Wing Spar
- Part: Front Spar
- Part number: 5611420
- Condition: Cracked
- Location: Ws 206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED BY NDT IN NR 4 FASTENER HOLE ON RT WING FRONT SPAR LOWER CAP FWD TANG STA XFS 206.  REPAIRED PER REA D857-16767-DE, REV A REF:  (1) AD 84-13-02, (2) SB 57-89, (3) PSE 57-08-040.
